# SDR MWEA070230

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N822ME
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 36,749 hours, 18,846 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR AT STATION XHS 45 HAS A LIGHTNING STRIKE AT TOP TRAILING EDGE.  FABRICATED AND INSTALLED DOUBLER.
